# SDR IPXA2016040101497

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 11,534 hours, 4,061 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EGT INDICATES BLANK OR ABNORMAL OTHER ENGINE INDICATIONS NORMAL.  R & R NR 2 ELECTRONIC ENGINE CONTROL IAW AMM 73-21-15-401. OPS CHECKS GOOD IAW AMM 71-00-00-725-268-H03.
